# SDR ASAA2022121141126

- Difficulty date: December 11, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,283 hours, 11,436 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON MASTER CAUTION RECALL, CONT CAB ZONE TEMP ANNUNCIATION ILLUMINATES. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 842 CONT CAB ZONE TEMP LIGHT ON AND STAYS OFF AFTER RESET. NO CURRENT FAULTS. GROUND VERIFICATION GOOD. OKAY FOR CONTINUED SERVICE.  ORIG SUB DATE: 12/15/2022
